Qiankun Zhou

Qiankun Zhou

Assistant Professor, Department of Economics
2314 Business Education Complex South
501 South Quad Drive
Baton Rouge, LA 70803
Email: qzhou@lsu.edu
Phone: 225-578-5211
Fax: 225-578-3807
Office Hours: 9am-10am TTH


  • PhD , University of Southern California


  • Teaching Interests: Econometrics
  • Research Interests: Theoretical Econometrics and Applied Econometrics

Selected Research Publications

  • Pesaran, M. Hashem and Zhou, Q. (2018). Estimation of time-invariant effects in static panel data models. Econometric Reviews, 37, 1137-1171.
  • Hsiao, C. and Zhou, Q. (2018). JIVE for Panel Dynamic Simultaneous Equations Models. Econometric Theory, 34(34), 1325-1369.
  • Lee, N., Moon, H. Roger, and Zhou, Q. (2017). Many IVs estimation of dynamic panel regression models with measurement error. Journal of Econometrics, 200(2), 251 259.
  • Zhang, Y., Zhou, Q., and Jiang, L. (2017). Panel kink regression with an unknown threshold. Economics Letters.
  • Hsiao, C. and Zhou, Q. (2017). First difference or forward demeaning: Implications for the method of moments estimators. Econometric Reviews, 36(6-9), 883-897.
  • Xue, S., Yang, T. Tao, and Zhou, Q. (2017). Binary choice model with interactive effects. Economic Modelling, , 1-13.
  • Wang, Y., Zhang, Y., and Zhou, Q. (2016). A Stein-like estimator for linear panel data models. Economics Letters, 141, 156 161.
  • Hsiao, C. and Zhou, Q. (2016). Asymptotic distribution of quasi-maximum likelihood estimation of dynamic panels using long difference transformation when both N and T are large. Statistical Methods & Applications, 25(4), 675-683.
  • Hsiao, C. and Zhou, Q. (2015). Statistical inference for panel dynamic simultaneous equations models. Journal of Econometrics, 189(2), 383-396.
  • Zhou, Q. and Yu, J. (2015). Asymptotic theory for linear diffusions under alternative sampling schemes. Economics Letters, 128, 1-5.